Tuesday, May 11, 2021

Comments by hbasting

Showing 1 of 1 comments.

  • I discontinued Brainsway deep tms treatment after approximately the 20th one. I wish now I had not not taken the treatments.
    I developed tinnitus just after the 3rd treatment and I was told it should fade out over time. By the 20th treatment, the high pitched static sound was so loud, so consistent and painful I could no longer tolerate the treatments. Plus there were migraines after each treatment.
    I was given and used hearing protection and honestly didn’t think the machine was horribly loud. My doctor and I agreed stopping treatment was the best option.

    Now, nearly 3 months after stopping the Deep TMS, I still have tinnitus accompanied by severe sound sensitivity. I’m now unemployed, have no insurance and live with this horrible sound that never stops. I simply cannot afford the $300 per visit to go back to the doctor. If anyone has any suggestions, they would be greatly appreciated. Please help. I’d rather go back to being depressed or be deaf than to hear this horrible screeching noise, not be able to tolerate a tv, and no longer enjoy the music I once loved. I’m back on Xanax to help me cope with the tinnitus and sound sensitivity. I’ve tried all the over the counter remedies available and wear earplugs like people wear ear rings.
    I’ve even tried listening to pink noise and brown noise.
    Has this happened to anyone else? Will it ever go away? Does Brainsway know this is a side effect?